# SDR REXA2016061201012

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,139 hours, 17,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR HANDLE IS DIFFICULT TO CLOSE.  CLEANED AND LUBED PAX DOOR IAW AMM 52-11-00 AND OPS TEST OK AT THIS TIME.
